Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
| english
:    Page: 1 2345 ... 2324252627
2019 year
Authors: Gontsov R., Barkatou M.

Linear differential systems with small coefficients: various types of solvability and their verification, SIGMA, 2019, V. 15, 058, 15p.
Download (373.8 KB)

2019 year
Authors: Martynov G.

G. V. Martynov. Notes on the Cram´ervonMises test with estimated parameters. Theory of Probability & Its Applications2019, Vol. 64, No. 1, p. 148. (In " Society for Industrial and Applied Mathematics, Abstracts of Talks Given at the 3rd International Conference on Stochastic Methods) (Translated from Russian) DOI. 10.1137/S0040585X97T989428

2019 year
Authors: Kozyakin V., Kuznetsov N., Chebotarev P.

Consensus in Asynchronous Multiagent Systems. III. Constructive Stability and Stabilizability. Automation and Remote Control, 2019, Vol. 80, No. 6, pp. 989-1015.
Go to publication

2019 year
Authors: Kozyakin V., Kuznetsov N., Chebotarev P.

Consensus in Asynchronous Multiagent Systems. II. Method of Joint Spectral Radius. Automation and Remote Control, 2019, Vol. 80, No. 5, pp. 791-812.
Go to publication

2019 year
Authors: Kozyakin V., Kuznetsov N., Chebotarev P.

Consensus in Asynchronous Multiagent Systems. I. Asynchronous Consensus Models. Automation and Remote Control, 2019, Vol. 80, No. 4, pp. 593-623.
Go to publication

2019 year
Authors: Kozyakin V., Kuznetsov N., Chebotarev P.

Consensus in asynchronous multiagent systems. II // Autom. Remote Control. 2019, Vol. 80, No. 6, pp. 989-1015
Go to publication

2019 year
Authors: Kozyakin V., Kuznetsov N., Chebotarev P.

Consensus in asynchronous multiagent systems. II // Autom. Remote Control. 2019. Vol. 80, no. 5. P. 791--812.
Go to publication

2019 year
Authors: Kozyakin V., Kuznetsov N., Chebotarev P.

Consensus in asynchronous multiagent systems. I // Autom. Remote Control. 2019. Vol. 80, no. 4. P. 593623.
Go to publication

2019 year
Authors: Kozyakin V.

Beware of DOI! A ""bibliographic detective story"" of the era of digitalization, ArXiv.org e-Print archive, 1903.03366, 2019.
Go to publication

2019 year
Authors: Veretennikov A.

O.A. Manita, A.Yu. Veretennikov, On convergence of 1D Markov diffusions to heavy-tailed invariant density, Moscow Mathematical Journal, 2019, no.1, 89-106. https://arxiv.org/abs/1807.10351 [Scopus Q2/2017]
Go to publication

2019 year
Authors: Kozyakin V.

Minimax joint spectral radius and stabilizability of discrete-time linear switching control systems // Discrete Contin. Dyn. Syst. Ser. B. 2019. Vol. 24, no. 8. P. 35373556.
Go to publication

2018 year
Authors: Chepyzhov V., Chechkin G.A., Pankratov L.S.

Homogenization of trajectory attractors of Ginzburg-Landau equations with randomly oscillating terms. Discrete and Continuous Dynamical Systems Series B. V.23. 2018. N. 3. P. 1133-1154.
Download (666.4 KB)

2018 year
Authors: Chepyzhov V., Ilyin A.A., Zelik S.C.

Vanishing viscosity limit for global attractors for the damped Navier-Stokes system with stress free boundary conditions. Physica D. V. 376-377. 2018. P. 31-38.
Go to publication

2018 year
Authors: Veretennikov A.

G. Aivaliotis, A.Yu. Veretennikov, An HJB Approach to a General Continuous-Time Mean-Variance Stochastic Control Problem, ROSE (Random Operators and Stochastic Equations), 2018, v.26, no.4, 225-234. https://doi.org/10.1515/rose-2018-0020 https://arxiv.org/abs/1508.05835
Go to publication

2018 year
Authors: Gontsov R., Goryuchkina I.

The Maillet--Malgrange type theorem for generalized power series, Manuscripta Math., 2018, V. 156(1), P. 171-185.
Go to publication

2018 year
Authors: Kozyakin V.

On convergence of infinite matrix products with alternating factors from two sets of matrices, Discrete Dynamics in Nature and Society, Volume 2018 (2018), Article ID 9216760, 5 pages
Go to publication

2017 year
Authors: Martynov G.

2018 year. G. V. Martynov. Goodness test for the Gaussianity conjecture of a random process. Theory of Probability & Its Applications, Vol. 62, No. 4, pp. 655--656, (In "Society for Industrial and Applied Mathematics" 2018, pp. 640674) DOI.10.1137/S0040585X97T988861

2017 year
Authors: Bekmaganbetov K.A., Chechkin G.A., Chepyzhov V.

Weak convergence of attractors of reactiondiffusion systems with randomly oscillating coefficients. Applicable Analysis. 2017.
Go to publication

2017 year
Authors: Chepyzhov V., Conti M., Pata V.

Averaging of equations of viscoelasticity with singularly oscillating external forces. Journal de Mathématiques Pures et Appliquées. V.108. 2017. N.6. P.841-868.
Go to publication

2017 year
Authors: Chepyzhov V., Ilyin A.A.

On strong convergence of attractors of NavierStokes equations in the limit of vanishing viscosity. Mathematical Notes, March 2017, Volume 101, Issue 34, pp 746750.
Go to publication

2017 year
Authors: Chepyzhov V., Ilyin A.A., Zelik S.V.

Strong trajectory and global W1,p -attractors for the damped-driven Euler system in R2. Discrete and Continuous Dynamical Systems B. 2017. V. 22. N.5. P.1835-1855.
Download (505.8 KB)

2017 year
Authors: Bekmaganbetov K.A., Chechkin G.A., Chepyzhov V., Goritsky A.Yu.

Homogenization of Trajectory Attractors of 3D Navier--Stokes system with Randomly Oscillating Force. Discrete and Continuous Dynamical Systems A. V.37. 2017. N. 5. P. 2375-2393.
Download (507.2 KB)

2017 year
Authors: Veretennikov A.

S.V. Anulova, H. Mai, A.Yu. Veretennikov, On averaged expected cost control as reliability for 1D ergodic diffusions, Reliabiity: Theory & Applications (RT&A) 2017, 4(47) Vol.12, 31-38. DOI: https://doi.org/10.24411/1932-2321-2017-14003 http://www.gnedenko.net/Journal/2017/042017/RTA_4_2017-03.pdf
Go to publication

2017 year
Authors: Veretennikov A.

On mean-field GI/GI/1 queueing model: existence and uniqueness, In: ANALYTICAL AND COMPUTATIONAL METHODS IN PROBABILITY THEORY AND ITS APPLICATIONS (ACMPT-2017), Proceedings of the International Scientific Conference 2327 October 2017, Under the general editorship of D.Sc. A.V. Lebedev, RUDN, Moscow, Russia, 182-186 [ . , , 2327 2017 . / . . . . . : , 2017, . 182-186] http://acmpt.moscow/wp-content/uploads/2017/11/ACMPT-2017-conference-proceedings.pdf
Go to publication

2017 year
Authors: Gontsov R., Barkatou M.

Smallness of the formal exponents of an irregular linear differential system, with an application to solvability by quadratures, In: "Computer Algebra. Materials of the International Conference. Moscow, October, 30 November, 3, 2017", P. 1116.
Download (287.2 KB)

2017 year
Authors: Gontsov R.

On the dimension of the subspace of Liouvillian solutions of a Fuchsian system, Math. Notes, 2017, V. 102(2), P. 149-155.
Go to publication Download (529.8 KB)

2017 year
Authors: Veretennikov A.

A.Veretennikov. Ergodic Markov processes and Poisson equations (lecture notes). In book: Modern problems of stochastic analysis and statistics - Selected contributions in honor of Valentin Konakov (editor: V.Panov). pp. 457 - 511. Springer, 2017.
Go to publication

2017 year
Authors: Veretennikov A.

On convergence rate for Erlang--Sevastyanov type models with infinitely many servers // Theory of Stochastic Processes. 2017. No. 1, 88-102; https://arxiv.org/abs/1412.3849 [Scopus Q4]
Go to publication

:    Page: 1 2345 ... 2324252627
Search for publications
Year of publication
from
Author

Search phrase

Type of publication


Search in department

Date descending
Date ascending
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2019
About  |  Contacts  |  The old version of this site